Open Access
January 2010 Stability Conditions on An-Singularities
Akira Ishii, Kazushi Ueda, Hokuto Uehara
J. Differential Geom. 84(1): 87-126 (January 2010). DOI: 10.4310/jdg/1271271794


We study the spaces of locally finite stability conditions on the derived categories of coherent sheaves on the minimal resolutions of $A_n$-singularities supported at the exceptional sets. Our main theorem is that they are connected and simply-connected. The proof is based on the study of spherical objects in A. Ishii and H. Uehara, "Autoequivalences of derived categories on the minimal resolutions of $A_n$-singularities on surfaces", J. Differential Geom., 71(3):385–435, 2005, and the homological mirror symmetry for $A_n$-singularities.


Download Citation

Akira Ishii. Kazushi Ueda. Hokuto Uehara. "Stability Conditions on An-Singularities." J. Differential Geom. 84 (1) 87 - 126, January 2010.


Published: January 2010
First available in Project Euclid: 14 April 2010

zbMATH: 1198.14020
MathSciNet: MR2629510
Digital Object Identifier: 10.4310/jdg/1271271794

Rights: Copyright © 2010 Lehigh University

Vol.84 • No. 1 • January 2010
Back to Top